direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Page Content

There is no English translation for this web page.

Publikationen

4R. Altmann und C. Zimmer
Time discretization schemes for hyperbolic systems on networks by $\varepsilon$-expansion
ArXiv e-print 1810.04278, 2018.
[abstract] [bibtex]
@ARTICLE{AltZ18c,
   archiveprefix = {arXiv},
   eprint = {1807.04278},
   journal = {ArXiv e-print 1810.04278},
   month = {October},
   pubdate = {2018-10-09},
   title = {Time discretization schemes for hyperbolic systems on networks by $\varepsilon$-expansion},
   url = {https://arxiv.org/abs/1810.04278},
   year = {2018},
   author = {Altmann, R. and Zimmer, C.},
}
3R. Altmann und C. Zimmer
On the smoothing property of linear delay partial differential equations
J. Math. Anal. Appl., Vol. 2, 2018, pp. 916–934.
[abstract] [preprint] [bibtex]
@ARTICLE{AltZ18b,
   fjournal = {Journal of Mathematical Analysis and Applications},
   journal = {J. Math. Anal. Appl.},
   number = {467},
   pages = {916--934},
   preprint = {https://www3.math.tu-berlin.de/cgi-bin/IfM/show_abstract.cgi?Report-07-2017.rdf.html},
   pubdate = {2018-07-26},
   title = {On the smoothing property of linear delay partial differential equations},
   url = {https://www.sciencedirect.com/science/article/pii/S0022247X18306310},
   volume = {2},
   year = {2018},
   author = {Altmann, R. and Zimmer, C.},
}
2A. Moses Badlyan und C. Zimmer
Operator-GENERIC formulation of Thermodynamics of Irreversible Processes
ArXiv e-print 1807.09822, 2018.
[abstract] [bibtex]
@ARTICLE{MosZ18,
   archiveprefix = {arXiv},
   eprint = {1807.09822},
   journal = {ArXiv e-print 1807.09822},
   month = {July},
   pubdate = {2018-07-25},
   title = {Operator-{GENERIC} formulation of Thermodynamics of Irreversible Processes},
   url = {https://arxiv.org/abs/1807.09822},
   year = {2018},
   author = {{Moses Badlyan}, A. and Zimmer, C.},
}
1R. Altmann und C. Zimmer
Runge-Kutta methods for linear semi-explicit operator differential-algebraic equations
Math. Comp., Vol. 87, 2018, pp. 149–174.
[abstract] [preprint] [bibtex]
@ARTICLE{AltZ18a,
   title = {{R}unge-{K}utta methods for linear semi-explicit operator differential-algebraic equations},
   journal = {Math. Comp.},
   fjournal = {Mathematics of Computation},
   year = {2018},
   volume = {87},
   number = {309},
   pages = {149--174},
   doi = {10.1090/mcom/3270},
   url = {http://www.ams.org/journals/mcom/0000-000-00/S0025-5718-2017-03270-1/},
   pubdate = {2017-06-21},
   preprint = {http://www3.math.tu-berlin.de/cgi-bin/IfM/show_abstract.cgi?Report-10-2016.rdf.html},
   author = {Altmann, R. and Zimmer, C.},
}

Zusatzinformationen / Extras

Quick Access:

Schnellnavigation zur Seite über Nummerneingabe

Auxiliary Functions